Daulity for semi-definite and semi-infinite programming with equality constraints

S.J. Li, Xiaoqi Yang, K.L. Teo

Research output: Chapter in book / Conference proceedingChapter in an edited book (as author)Academic research

Abstract

In this paper, we study a semi-definite and semi-infinite programming problem (SDSIP) with equality constraints. We establish that a uniform duality between a homogeneous (SDSIP) problem and its Lagrangian-type dual problem is equivalent to the closedness condition of certain cone. A corresponding result for a nonhomogeneous (SDSIP) problem is also obtained by transforming it into an equivalent homogeneous (SDSIP) problem.
Original languageEnglish
Title of host publicationOptimization and control with applications
PublisherSpringer Science+Business Media
Pages115-125
Number of pages11
ISBN (Electronic)9780387242552
ISBN (Print)9780387242545
DOIs
Publication statusPublished - 2005

Keywords

  • Duality
  • Semi-definite program
  • Semi-infinite program

Cite this